# SDR NACA2022082000001

- Difficulty date: August 20, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767
- Aircraft serial: 25451
- Aircraft time: 106,995 hours, 18,035 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,338 hours, 2,457 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION: FOUND IGNITER PLUG CERAMIC PLUG CRACKED, REMOVED AND REPLACED IGNITER PER AMM 74-21-02 OPS CHECK NORMAL AC REMAINS ETOPS 180 @ 2200Z 08/20
